Journal of Noncommutative Geometry


Full-Text PDF (186 KB) | Metadata | Table of Contents | JNCG summary
Volume 3, Issue 1, 2009, pp. 83–98
DOI: 10.4171/JNCG/31

Published online: 2009-03-31

Partial translation algebras for trees

Jacek Brodzki[1], Graham A. Niblo[2] and Nick J. Wright[3]

(1) University of Southampton, UK
(2) University of Southampton, UK
(3) University of Southampton, UK

In [1] we introduced the notion of a partial translation C*-algebra for a discrete metric space. Here we demonstrate that several important classical C*-algebras and extensions arise naturally by considering partial translation algebras associated with subspaces of trees.

Keywords: Partial translation algebras, property A, discrete metric spaces, C*-algebra extensions

Brodzki Jacek, Niblo Graham, Wright Nick: Partial translation algebras for trees. J. Noncommut. Geom. 3 (2009), 83-98. doi: 10.4171/JNCG/31